# SDR SWIA202162982

- Difficulty date: November 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APRON SKIN ON LH SIDE IS CHAFED    (C-CHECK RO 12-4-2021)    REPAIRED APRON SKIN ON LH SIDE REF  REO 601R-53-41-115 REV -A DATE 2005-07-20. COMPLIED WITH ALL STEPS OF REO 601R-53-41-115 REV -A DATE 2005-07-20 COMPLIED WITH 51-900-1003-SKY
